Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Pristiq

If you have Anxiety or depression have you ever used pristiq for it? My doctor recently gave me some samples of it because what i am on now is not working,I read the reviews and the instructions out of 10 reviews only one had no side effects but everyone else had pretty much the same side effects vomiting,constipation and dizziness for the first few weeks.The first week was that plus night sweats.But they all said it made them feel so happy and faboulous other than the side effects.I not a totaly the edge with bad depression and anxity by any means but i do have it a bit especially the anxity part....if you have taken it what is your opinion of it?Thanks for your time!

Answer Question
 
Anonymous

Asked by Anonymous at 8:09 AM on Jul. 10, 2011 in Health

Answers (1)
  • My husband started on it about 2 weeks ago. The only side effect he has had is dizziness but it seems to go away within about the first hour he is awake. He seems to be doing very well on it, in a better mood, etc. I guess only time will tell, but so far, it seems to be doing its job.
    kustomkrochet

    Answer by kustomkrochet at 8:14 AM on Jul. 10, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN